Tangential regularity near the C1-boundary

RM HARDT, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)245-253
JournalPROCEEDINGS OF SYMPOSIA IN PURE MATHEMATICS
Volume44
StatePublished - 1986

Cite this

Tangential regularity near the C1-boundary. / HARDT, RM; Lin, Fang-Hua.

In: PROCEEDINGS OF SYMPOSIA IN PURE MATHEMATICS, Vol. 44, 1986, p. 245-253.

Research output: Contribution to journalArticle

@article{efe0a389df4942959eaeb8200ce8fe91,
title = "Tangential regularity near the C1-boundary",
author = "RM HARDT and Fang-Hua Lin",
year = "1986",
language = "English",
volume = "44",
pages = "245--253",
journal = "PROCEEDINGS OF SYMPOSIA IN PURE MATHEMATICS",
issn = "0082-0717",

}

TY - JOUR

T1 - Tangential regularity near the C1-boundary

AU - HARDT, RM

AU - Lin, Fang-Hua

PY - 1986

Y1 - 1986

M3 - Article

VL - 44

SP - 245

EP - 253

JO - PROCEEDINGS OF SYMPOSIA IN PURE MATHEMATICS

JF - PROCEEDINGS OF SYMPOSIA IN PURE MATHEMATICS

SN - 0082-0717

ER -